# SDR U2RA464OSC18836

- Difficulty date: August 19, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 80,720 hours, 27,266 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1343-1349
- Part time: 80,720 hours, 27,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 34R IS CRACKED FROM STA 1343-1349.
